# SDR UIEA2018101902287

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,253 hours, 14,445 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Switch
- Part number: 6249584
- Part serial: 0810530
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AS WE ADDED POWER FOR TAKE OFF "MID CABIN TEMP" MESSAGE APPEARED. REJECTED TO. REMOVED AND REPLACED MID CABIN OVHT TEMP SWITCH S635, LT PACK TEMP CONTROLLER, MODULATING VALVE, & CABIN ZONE CONTROLLER PER AMM 21-61-03.
